Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Equivariant bordism and Smith theory. III
HTML articles powered by AMS MathViewer

by R. E. Stong PDF
Trans. Amer. Math. Soc. 168 (1972), 259-263 Request permission

Abstract:

The bordism classes of a manifold with involution is determined by means of Wu type classes in the Smith cohomology.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D85, 55C35
  • Retrieve articles in all journals with MSC: 57D85, 55C35
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 168 (1972), 259-263
  • MSC: Primary 57D85; Secondary 55C35
  • DOI: https://doi.org/10.1090/S0002-9947-1972-0295383-7
  • MathSciNet review: 0295383